MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II

INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II
Model Number 1288
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Malfunction
Event or Problem Description
2024-09-10 integrum received information about axor ii unit i6997 stating problem with rotation release and that the patient had fallen.An "initial" mir report was sent to swedish mpa 2024-09-24.During the technical investigation the reported issue could not be replicated.The rotation safety release mechanism was not too low.Additional information was received during the investigation, the fall resulted in a doctor´s visit and not hospitalization.A final (non-reportable) report ref.(b)(4) was sent to swedish mpa 2024-10-11.2025-01-17 integrum received information about axor ii unit i6997 stating problem with rotation release and that the patient had fallen.No health consequences or patient injury reported.The exact date of event is unknown.The unit has not been received at integrum hence, technical investigation has not yet been performed.The axor ii unit i6997 is in custody at vgr according to the (b)(4) report, 2025-03-14.Integrum has had several meetings and are in close contact with (b)(6).This event was concluded not reportable by integrum (internal case id #1870).During email conversation between the patient and the clinic, information was received that the patient does not use the device according to its "intended" purpose stated in the ifu e.G., working in the woods, "climbs" at construction builds, sometimes with water up to patient´s knees.It is likely that the rotation safety function releases due to that the patient challenge the device outside its intended use.2025-03-19 integrum received information (b)(6) regarding axor ii unit i6997.Integrum "responded" 2025-04-01 with a "initial" report and a detailed technical report response to swedish mpa report request 6.2.2-2025-023199 and notification ar 24812.2025-04-03 a visit meeting was held between integrum and (b)(6).The purpose with the meeting was to gain a better "understanding" of the patient´s problems and to try to find a solution going forward as the patients feedback is that the device releases too easy during use.It was decided that the axor ii i6997 will be returned to integrum for technical investigation.As information has been provided that the patient uses the device outside its intended use e.G., work in the woods, "climbs" at construction builds, sometimes with water up to the patient´s knees, the patient will be informed again about the importance to use the device according to the ifu.(b)(6) will inform the patient´s doctor about the meeting and the conclusion.Integrum requested that the doctor will be involved in upcoming meetings.Integrum will be available for support if needed.2025-04-03 integrum received the unit axor ii unit i6997 and performed technical investigation.During investigation the reported issue could not be replicated.The axors rotational release did not engage too easily i.E the release values were not too low.The root cause was set to that the patient does not use the device according to the ifu.The rotation and bending safety functions are there to protect the implant from excessive forces that could lead to harm.An final (non-reportable) report ref.(b)(4) was sent to swedish mpa 2025-04-16.2025-05-13 integrum received information on that the swedish mpa requested integrum to file a final incident report.2025-05-26 a final reportable incident report ref.(b)(4) was sent to the swedish mpa.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
AXOR II
Manufacturer (Section D)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW  43153
Manufacturer (Section G)
INTEGRUM
gemenskapens gata 9
molndal, 43153
SW   43153
Manufacturer Contact
susanne börjesson
gemenskapens gata 9
molndal, 43153
SW   43153
MDR Report Key22084130
Report Number3011386779-2025-00233
Device Sequence Number6906890
Product Code PJY
UDI-Device Identifier07340152100634
UDI-Public07340152100634
Combination Product (Y/N)N
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1288
Device Lot Number55711
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown